# SDR DALA2023101608516

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION FIXED BUSH ON FITTING INBOARD SERVO CONTROL ACTUATOR AILERON LH (2 EA). CORRECTIVE ACTION: REPLACED BUSHING (2E/A) ON I/B ACTUATOR FITTING OF AILERON L/H ASPER AIRBUS CMM 57-61-21. (0019153)
